American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B10) AND publication=(ert)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] Fengning Ding and Alexander Tsymbaliuk. Representations of infinitesimal Cherednik algebras. Represent. Theory 17 (2013) 557-583.
Abstract, references, and article information   
View Article: PDF

[2] Katsuyuki Naoi. Demazure modules and graded limits of minimal affinizations. Represent. Theory 17 (2013) 524-556.
Abstract, references, and article information   
View Article: PDF

[3] Jonathan Comes and Benjamin Wilson. Deligne's category $\underline{\operatorname{Re}}\operatorname{p}(GL_\delta)$ and representations of general linear supergroups. Represent. Theory 16 (2012) 568-609.
Abstract, references, and article information   
View Article: PDF

[4] Pierre Baumann and Joel Kamnitzer. Preprojective algebras and MV polytopes. Represent. Theory 16 (2012) 152-188.
Abstract, references, and article information   
View Article: PDF

[5] Matthew Bennett, Vyjayanthi Chari, Jacob Greenstein and Nathan Manning. On homomorphisms between global Weyl modules. Represent. Theory 15 (2011) 733-752. MR 2869017.
Abstract, references, and article information   
View Article: PDF

[6] Bogdan Ion. Generalized exponents of small representations. II. Represent. Theory 15 (2011) 433-493. MR 2540703.
Abstract, references, and article information   
View Article: PDF

[7] Simon M. Goodwin. Translation for finite $W$-algebras. Represent. Theory 15 (2011) 307-346. MR 2788896.
Abstract, references, and article information   
View Article: PDF

[8] Jonathan Brundan and Catharina Stroppel. Highest weight categories arising from Khovanov’s diagram algebra III: category $\mathcal{O}$. Represent. Theory 15 (2011) 170-243. MR 2781018.
Abstract, references, and article information   
View Article: PDF

[9] Volodymyr Mazorchuk. Some homological properties of the category $\mathcal {O}$, II. Represent. Theory 14 (2010) 249-263. MR 2602033.
Abstract, references, and article information   
View Article: PDF

[10] Bogdan Ion. Generalized exponents of small representations. I. Represent. Theory 13 (2009) 401-426. MR 2540703.
Abstract, references, and article information   
View Article: PDF

[11] Ting Xue. Nilpotent orbits in classical Lie algebras over finite fields of characteristic 2 and the Springer correspondence. Represent. Theory 13 (2009) 371-390. MR 2540701.
Abstract, references, and article information   
View Article: PDF

[12] Georgia Benkart and Matthew Ondrus. Whittaker modules for generalized Weyl algebras. Represent. Theory 13 (2009) 141-164. MR 2497458.
Abstract, references, and article information   
View Article: PDF

[13] Pierre Baumann and Stéphane Gaussent. On Mirković-Vilonen cycles and crystal combinatorics. Represent. Theory 12 (2008) 83-130. MR 2390669.
Abstract, references, and article information   
View Article: PDF

[14] Jonathan Kujawa. Crystal structures arising from representations of $GL(m|n)$. Represent. Theory 10 (2006) 49-85. MR 2209849.
Abstract, references, and article information   
View Article: PDF

[15] Karin Baur. Erratum: A normal form for admissible characters in the sense of Lynch. Represent. Theory 9 (2005) 525-525.
Abstract, references, and article information   
View Article: PDF

[16] Karin Baur. A normal form for admissible characters in the sense of Lynch. Represent. Theory 9 (2005) 30-45. MR 2123124.
Abstract, references, and article information   
View Article: PDF

[17] Thomas J. Enright and Markus Hunziker. Resolutions and Hilbert series of the unitary highest weight modules of the exceptional groups. Represent. Theory 8 (2004) 15-51. MR 2048586.
Abstract, references, and article information   
View Article: PDF

[18] Henning Haahr Andersen and Catharina Stroppel. Twisting functors on $\mathcal{O}$. Represent. Theory 7 (2003) 681-699. MR 2032059.
Abstract, references, and article information
View Article: PDF

[19] John R. Stembridge. Multiplicity-free products and restrictions of Weyl characters. Represent. Theory 7 (2003) 404-439. MR 2017064.
Abstract, references, and article information   
View Article: PDF

[20] Catharina Stroppel. Category $\mathcal O$: Quivers and endomorphism rings of projectives. Represent. Theory 7 (2003) 322-345. MR 2017061.
Abstract, references, and article information   
View Article: PDF

[21] Ph. Caldero. A multiplicative property of quantum flag minors. Represent. Theory 7 (2003) 164-176. MR 1973370.
Abstract, references, and article information   
View Article: PDF

[22] Pramod N. Achar and Eric N. Sommers. Local systems on nilpotent orbits and weighted Dynkin diagrams. Represent. Theory 6 (2002) 190-201. MR 1927953.
Abstract, references, and article information   
View Article: PDF

[23] Satoshi Naito. Twining Character Formula of Kac-Wakimoto Type for Affine Lie Algebras. Represent. Theory 6 (2002) 70-100. MR 1915087.
Abstract, references, and article information   
View Article: PDF

[24] Jonathan Brundan and Alexander Kleshchev. Hecke-Clifford superalgebras, crystals of type $A_{2\ell}^{(2)}$ and modular branching rules for $\widehat{S}_n$. Represent. Theory 5 (2001) 317-403. MR 1870595.
Abstract, references, and article information   
View Article: PDF

[25] Erik Backelin. The Hom-spaces between projective functors. Represent. Theory 5 (2001) 267-283. MR 1857082.
Abstract, references, and article information   
View Article: PDF

[26] Karen Günzl. The fine structure of translation functors. Represent. Theory 3 (1999) 223-249. MR 1714626.
Abstract, references, and article information   
View Article: PDF

[27] Erik Backelin. Koszul duality for parabolic and singular category $\mathcal O$. Represent. Theory 3 (1999) 139-152. MR 1703324.
Abstract, references, and article information   
View Article: PDF

[28] Jens Carsten Jantzen. Subregular nilpotent representations of Lie algebras in prime characteristic. Represent. Theory 3 (1999) 153-222. MR 1703320.
Abstract, references, and article information   
View Article: PDF

[29] Takeshi Suzuki. Rogawski's conjecture on the Jantzen filtration for the degenerate affine Hecke algebra of type A. Represent. Theory 2 (1998) 393-409. MR 1651408.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 29 of 29 found      Go to page: 1